# SDR AALA20050476

- Difficulty date: June 14, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFW - CEILING FORWARD OVERHEAD AND MID CABIN LIGHTING PANELS HAD BURNED WIRE, BURNED TERMINALS, AND BURNED TRANSFORMER AT T180.  REPLACED TRANSFORMER AND TERMINAL LUGS FOR CEILING FORWARD OVERHEAD AND MID CABIN LIGHTING PANELS AT T180.  SYSTEM GROUND CHECKED NORMAL OPERATION.
